# SDR ASOA201101859

- Difficulty date: October 5, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 19,603 hours, 18,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 CABIN CEILING EMERGENCY LIGHT INOP.  RELAMPED NR3 CABIN EMER LIGHT IAW AMM 33-51-16, OP'S CHECK GOOD.
